All local classical symmetries in Hamiltonian mechanics



Downloads per month over past year

Aguirre Dabán, Eduardo and Doebner, H.D. and Henning, J.D. (1983) All local classical symmetries in Hamiltonian mechanics. Letters in Mathematical Physics , 7 (1). pp. 85-90. ISSN 0377-9017

Official URL:


Using the formalism of symplectic group actions and coadjoint orbits, we give a complete list of all classical simple Lie algebras which are local symmetries for a given Hamiltonian vector field.

Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:20398
Deposited On:13 Mar 2013 17:02
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page